Group Theory
Rouquier blocks of the cyclotomic Hecke algebras
Comptes Rendus. Mathématique, Volume 344 (2007) no. 10, pp. 615-620.

Following the definition of Rouquier for the ‘families of characters’ of a Weyl group and its generalization to the case of a complex reflection group W, already used in the works of Broué–Kim and Malle–Rouquier, we show that the Rouquier blocks of a cyclotomic Hecke algebra associated with W depend only on numerical data defined by the generic Hecke algebra.

Suivant la définition de Rouquier de « familles de caractères » d'un groupe de Weyl et sa généralisation au cas d'un groupe de réflexions complexe W, déjà utilisée dans les travaux de Broué–Kim et Malle–Rouquier, nous montrons que les blocs de Rouquier d'une algèbre de Hecke cyclotomique associée à W ne dépendent que des données numériques définies par l'algèbre de Hecke générique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.04.002
Chlouveraki, Maria 1

1 Institut de mathématiques de Jussieu, Université Paris VII, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2007__344_10_615_0,
     author = {Chlouveraki, Maria},
     title = {Rouquier blocks of the cyclotomic {Hecke} algebras},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {615--620},
     publisher = {Elsevier},
     volume = {344},
     number = {10},
     year = {2007},
     doi = {10.1016/j.crma.2007.04.002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.04.002/}
}
TY  - JOUR
AU  - Chlouveraki, Maria
TI  - Rouquier blocks of the cyclotomic Hecke algebras
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 615
EP  - 620
VL  - 344
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.04.002/
DO  - 10.1016/j.crma.2007.04.002
LA  - en
ID  - CRMATH_2007__344_10_615_0
ER  - 
%0 Journal Article
%A Chlouveraki, Maria
%T Rouquier blocks of the cyclotomic Hecke algebras
%J Comptes Rendus. Mathématique
%D 2007
%P 615-620
%V 344
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.04.002/
%R 10.1016/j.crma.2007.04.002
%G en
%F CRMATH_2007__344_10_615_0
Chlouveraki, Maria. Rouquier blocks of the cyclotomic Hecke algebras. Comptes Rendus. Mathématique, Volume 344 (2007) no. 10, pp. 615-620. doi : 10.1016/j.crma.2007.04.002. http://www.numdam.org/articles/10.1016/j.crma.2007.04.002/

[1] Broué, M.; Kim, S. Familles de caractères des algèbres de Hecke cyclotomiques, Adv. in Math., Volume 172 (2002), pp. 53-136

[2] Broué, M.; Malle, G.; Michel, J. Towards spetses I, Trans. Groups, Volume 4 (1999) no. 2–3, pp. 157-218

[3] M. Chlouveraki, On the cyclotomic Hecke algebras of complex reflection groups, Ph.D. thesis, in preparation

[4] Geck, M.; Pfeiffer, G. Characters of Finite Coxeter Groups and Iwahori–Hecke Algebras, London Math. Soc. Monogr. (N.S.), vol. 21, Oxford Univ. Press, 2000

[5] Geck, M.; Rouquier, R. Centers and simple modules for Iwahori–Hecke algebras, Progr. Math., vol. 141, Birkhäuser, 1997, pp. 251-272

[6] Geck, M.; Iancu, L.; Malle, G. Weights of Markov traces and generic degrees, Indag. Math., Volume 11 (2000), pp. 379-397

[7] Malle, G. Degrés relatifs des algèbres cyclotomiques associées aux groupes de réflexions complexes de dimension deux, Progr. Math., vol. 141, Birkhäuser, 1997, pp. 311-332

[8] Malle, G. On the generic degrees of cyclotomic algebras, Representation Theory, Volume 4 (2000), pp. 342-369

[9] Malle, G. On the rationality and fake degrees of characters of cyclotomic algebras, J. Math. Sci. Univ. Tokyo, Volume 6 (1999), pp. 647-677

[10] Mathas, A. Matrix units and generic degrees for the Ariki–Koike algebras, J. Algebra, Volume 281 (2004), pp. 695-730

[11] Rouquier, R. Familles et blocs d'algèbres de Hecke, C. R. Acad. Sci., Volume 329 (1999), pp. 1037-1042

Cited by Sources: